# SDR DALA2017040702798

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 68,248 hours, 50,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FUSELAGE SKIN BTW LONG 27R TO 28R BTW STA Y= 83.55 TO 110. CRACKED FUSELAGE SKIN BTW LONG 27R TO 28R BTW STA Y=83.55 TO 110. (FUS) WAS REPAIRED PER SG09530030 REV-, AND SRM 53-05 PAR 162, FIG 158.
